MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0300-2977(98)00140-5

Медицинская библиотека · The Netherlands journal of medicine · 1999

A man with a mysterious hypogammaglobulinaemia and skin rash.

van Ginneken E E, van der Meer J W, Netten P M

Клинический случайСтатьяПеревод в очереди

Аннотация

We have observed a 26-year-old diabetic male who had been treated with carbamazepine because of seizures. After two months of treatment, he developed a severe illness with skin rash, fever, hepatomegaly and hypogammaglobulinaemia. Since hypogammaglobulinaemia is a rare side effect of carbamazepine treatment, a stop order was given for carbamazepine. The abnormalities (skin, fever, hypogammaglobulinaemia) remained until it appeared that the patient had secretly continued taking the drug. When drug administration was stopped the skin abnormalities improved and serum immunoglobulin levels became normal. The etiology of this transient carbamazepine-induced hypogammaglobulinaemia is unknown.

Для цитирования: van Ginneken E E, van der Meer J W, Netten P M. A man with a mysterious hypogammaglobulinaemia and skin rash.. The Netherlands journal of medicine. 1999. DOI: 10.1016/s0300-2977(98)00140-5.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.